Skip to main content
I am 15 and I just had sex for the first time last Friday. It was unprotected but he did not cum. The next morning I had pain. The pain continued through Saturday and Sunday. I thought the pain was from having sex for the first time, but it's now Monday and I realized stinging while I pee, cloudy with some blood in it too, in addition to constantly having to pee and never feeling empty. I have had chills, too. I am almost 100% positive I have a UTI, but there is no way I'm telling my mom and getting medical attention for it, she can't know I had sex. I've read into it in depth, and the more I read the more scared I get. I'm on a vitamin regimen and I am able to get a z-pack, which treats bacterial infections but I'm unsure if it'll help me. Will it? are there anything I can do besides drink water and wait it out? How long will it last untreated? HELP!
Over the last few weeks, I have been sicker than sicker than sick. I managed to pick up whooping cough, which, combined with other health issues I already have, made my blood pressure dip to a very scary place, to boot. I had already been having some flare-ups from those other issues, so they made the whooping cough worse, it made them worse. Like plenty of uninsured people do, I tried to hold off on healthcare for as long as I could, but eventually had to cave and suck up the big bill so I could get the big meds and also be sure I wasn't, you know, dying or anything.
This combo of illnesses made it impossible for me to do nearly anything, including most work. When you mostly work from home, you can usually work through almost anything, so when you can't even do that, you know it's bad. They've also put some big cramps in my life. For a week or so, the deepest conversations I had with anyone were something to the effect of "More. Tea. Blanket. Ugh," and the most passionate embrace IRead more...
I am a teenager and think I may have UI and that could be from a UTI but what should I do to treat it/make it go away as it is affecting daily routine? I have not visited any doctor as I am embarrassed to tell my parents about this possible problem. Do I need to see a doctor, if so how should I tell about this condition to my parents as I can't go on my own? What is the typical process during a doctor's visit for UI or UTI? Will it include a full body exam, because I feel nervous and sensitive to that, especially with someone else in the room with me (e.g. parents). What should I do about this? Can this be cured without need of going to a doctor?
I have been on Amoxicillin for about 2 weeks now. I finished my prescription a few days ago and now my period is 2 weeks early. I am on birth control and I know antibiotics can interfere with it, but I was just wondering if maybe they caused my period to be early like that. Should I be worried something is wrong? Thanks in advance for the help!!
I've been prescribed antibiotics [penicillin vk] for taking out my wisdom teeth and I found out that it interferes with the effectiveness of the birth control I use [Lutera], do you happen to know what I should do? If I should take emergency contraceptive or just continue with Lutera and not worry too much?
I take oral contraception, no biggie there. I was recently put on amoxicillin by my doctor for a sinus infection. I think I developed a yeast infection as a result. I had one before way back when, so I knew what the symptoms were. At any rate, I bought one of those over the counter 3-day cure kits. However, I forgot that the goo was supposed to be inserted at night and I instead put it in during the day (triggered mostly by the fact that I started using the kit as soon as I got it home and repeated the dose at the same time each day). It's three days later and it still itches a bit down there. Did I totally botch the goo? Should I try again?
Additionally, my fiance comes home from six months of overseas military duty on Friday. I'd like to be able to sleep with him then (hence why I'm trying to get this all cleared up), but we use condoms as one method of birth control and I've heard that these over the counter yeast infection cures decrease their effectiveness and cause them to break. What can I do?